MathSciNet Relay Station
MathSciNet bibliographic data
MR534060 (80k:32028) 32G15 (30F40)
Jørgensen, T.; Marden, A.; Maskit, B. The boundary of classical Schottky space. Duke Math. J. 46 (1979), no. 2, 441–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement